Advertisement

Advances in Applied Clifford Algebras

, Volume 23, Issue 1, pp 77–103 | Cite as

Riemann Boundary Value Problems for Triharmonic Functions in Clifford Analysis

  • Longfei Gu
  • Jinyuan Du
  • Zhongxiang Zhang
Article

Abstract

In this paper, we study the R m (m > 0) Riemann boundary value problem for triharmonic functions with values in a universal Clifford algebra Cl(V n,n ). By using the Plemelj formula and generalized Liouville theorem for triharmonic functions, the explicit representation of solution of this problem is given.

Keywords

Triharmonic function Clifford algebra Gauss-mean value formula Riemann boundary value problem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. Delanghe: On regular analytic functions with values in a Clifford algebra. Mathematische Annalen 185, 91–111 (1970)MathSciNetCrossRefGoogle Scholar
  2. 2.
    R. Delanghe: On the singularities of functions with values in a Clifford algebra. Mathematische Annalen 196, 293–319 (1972)MathSciNetCrossRefGoogle Scholar
  3. 3.
    F. Brack, R. Delanghe, F. Sommen: Clifford analysis. Research Notes in Mathematics, vol. 76. Pitman Books Ltd, London (1982)Google Scholar
  4. 4.
    M. EI Kadiri: Liouville’s theorem and the restricted mean property for biharmonic functions. Journal of Differential Equations 66, 1–5 (2004)Google Scholar
  5. 5.
    Z. Zhang: On higher order Cauchy-Pompeiu formula for functions with values in a universal Clifford algebra. Bulletin of the Belgian Mathematical Socity 14, 87–97 (2007)Google Scholar
  6. 6.
    Z. Zhang: On k-regular functions with values in a universal Clifford algebra. Journal of Mathematical Analysis and Applications 315((2), 491–505 (2006)MathSciNetADSGoogle Scholar
  7. 7.
    K. Gürlebeck, Z. Zhang: Some Rimann boundary value problems in Clifford analysis. Mathematical Methods in the Applied Sciences 33, 287–302 (2010)MathSciNetGoogle Scholar
  8. 8.
    N. Aronszajn, T. M. Greese, L. J. Lipkin: polyharmonic functions. Clarendon Press, Oxford (1983)Google Scholar
  9. 9.
    J. K. Lu: Boundary Value Problems of Analytic Functions. World Scientific Publisher, Singapore (1993)Google Scholar
  10. 10.
    N. I. Muskhelishvilli: Singular Integral Equations. Nauka, Moscow (1968)Google Scholar
  11. 11.
    H. Begehr: Iterations of Pompeiu operators. Memoirs on Differential Equations and Mathematical Physics 12, 3–21 (1997)Google Scholar
  12. 12.
    H. Begehr: Iterated integral operators in Clifford analysis. Journal for Analysis and its Applications 18, 361–377 (1999)Google Scholar
  13. 13.
    H. Begehr, Z. Zhang, J. Du: On Cauchy-Pompeiu formula for functions with values in a universal Clifford algebra. Acta Mathematica Scientia 23((1), 95–103 (2003)MathSciNetGoogle Scholar
  14. 14.
    H. Begehr, J. Du, Z. Zhang: On higher order Cauchy-Pompeiu formula in Clifford analysis and its applications. General Mathematics 11, 5–26 (2003)Google Scholar
  15. 15.
    R. De Almeida, R. S. Kraußhar: On the asymptotic growth of entire monogenic functions. Journal for Analysis and its Applications 24, 791–813 (2005)Google Scholar
  16. 16.
    D. Constales, R. De Almeida, R. S. Kraußhar: On Cauchy estimates and growth orders of entire solutions of iterated Dirac and generalized Cauchy-Riemann equations. Mathematical Methods in the Applied Sciences 29, 1663–1686 (2006)MathSciNetADSCrossRefGoogle Scholar
  17. 17.
    Y. D. Bu, J. Du: The RH boundary value problem of the k-monogenic functions. Journal of Mathematical Analysis and Applications 347, 633–644 (2008)MathSciNetADSCrossRefGoogle Scholar
  18. 18.
    Y. Gong, J. Du: A kind of Riemann and Hilbert boundary value problem for left monogenic functions in R m (m ≥ 2). Complex Variables and Elliptic Equations 49, 303–318 (2004)Google Scholar
  19. 19.
    Z. Xu, C. Zhou: On boundary value problems of Riemman-Hilbert type for monogenic functions in half space of R m (m ≥ 2). Complex Variables Theory and Applications 22, 181–193 (1993)CrossRefGoogle Scholar
  20. 20.
    J. Du, N. Xu, Z. Zhang: Boundary behavior of Cauchy-type integrals in Clifford analysis. Acta Mathematica Scientia 29((1), 210–224 (2009)MathSciNetGoogle Scholar
  21. 21.
    L. F. Gu, Z. Zhang, Gauss-mean value formula for triharmonic functions and its applications in Clifford analysis. Preprint.Google Scholar
  22. 22.
    R. Dalmasso: On the mean-value property of polyharmonic functions. Studia Scientiarum Mathematicarum Hungarica 47((1), 113–117 (2010)MathSciNetGoogle Scholar

Copyright information

© Springer Basel AG 2012

Authors and Affiliations

  1. 1.Zhang School of Mathematics and StatisticsWuhan UniversityWuhan HubeiP.R. China

Personalised recommendations